# SDR AUS20010945

- Difficulty date: August 24, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Make and model: Israel ASTRA SPX
- Engine: Garrtt TFE73140
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pipe
- Part number: 30611912
- Condition: Worn
- Location: Fuel System
- Part time: 287 cycles
- Component: Engine Fuel Dis, Garrtt, TFE73140R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE FUEL LINE CHAFED. FOUND DURING INSPECTION IAW ALERT SBTFE731-A73-5126.
